# SDR SWI2023F00578

- Difficulty date: October 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND, FWD HANDRAIL FITTING IS CHAFED.    (C-CHECK RO 12/23/2023)   "WET INSTALLED NEW FORWARD HANDRAIL FITTING AND HARDWARE ON PAX DOOR SURROUNDING STRUCTURE IAW CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE." COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
